# SDR RAAA98B2031

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S5 INSPECTION PER CARD S6 54104, FOUND BS 1166 FRAME SHEAR TIE CORRODED AT STR 28R TO 30.  REPLACED SHEAR TIE PER SRM 51-30-2, 51-10-6, 51-20-04 AND 51-10-1, M-54 NR 260.
